# SDR ASAA2013070395608

- Difficulty date: July 3, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 311A145022
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON PANEL 5829R CUT OUT HAS A CHAFED SPOT (INTERIOR SIDE).  ACFT GROUNDED.  REPAIR NR 2 ENGINE PYLON ACCESS DOOR LAND (PANEL 5829R LOCATION) DOUBLER IAW ASA EA 400-54EA-10681.
